Are ADHD Meds Affecting My Orgasm?

32 Female BTW Q: Does guanfacine (used for ADHD and blood pressure) affect sex drive or ability to have an orgasm? I could not orgasm with my partner the last two times. When I was without the drug, I was able to at times. I’m on 1mg and this is my 6th day. Sex is a big part of my anxiety treatment process and I enjoy it very much, despite all the body issues I went through in the past. I’ve put a lot of hard work on myself into accepting joy and happiness, and I’m not sure whether it’s worth giving away. Other factors: I was busy with work, it was day 1/2/3 of my period. We did everything that turns me on sexually and it just felt like edging. I tried last night and it took 17 minutes to orgasm and it was good but not crazy minded/tears like it usually is. I am very concerned that this will be taken away from me 🙁 Background information: All stimulants give me worse anxiety and I haven’t been able to function/enjoy life so we are trying this route. I’ve had no problems (is that a word?) at all post partum and I’m comfortable with my body. It’s only happened twice in the past few years so I don’t know what’s going on. Any advice or help would be greatly appreciated.

3 thoughts on “Are ADHD Meds Affecting My Orgasm?

  1. It shouldn’t be the guanfacine. Try going without sex for a few days, then try…before having sex try to decompress from the stress you’ve experienced I. That day.

  2. Guanfacine is a medication that is used to treat attention deficit hyperactivity disorder (ADHD) and high blood pressure. According to the available medical literature, Guanfacine may cause some sexual side effects such as decreased sex drive and difficulty achieving orgasm. However, these side effects are not commonly reported and may vary from person to person.

    It’s important to note that there may be other factors that are contributing to your difficulty achieving orgasm, such as stress, fatigue, or hormonal changes related to your menstrual cycle. Additionally, it’s possible that the dose of Guanfacine you are taking may be too high or that your body has not yet adjusted to the medication.

    It’s advisable to talk to your healthcare provider if you are experiencing any side effects or if you have concerns about the medication. They can help you to adjust your dosage or suggest alternative treatment options that may work better for you.

    It’s also important to mention that sex is a complex and multi-faceted experience, and there are many factors that can contribute to a person’s ability to orgasm. It is important to communicate with your partner about your needs and desires, and to explore new ways of experiencing pleasure together.

    It’s also important to try to reduce stress levels and make sure you are getting enough sleep. It’s also good to avoid alcohol and smoking.

  3. I think it’s hard to tell until you spend some time experiencing this situation. Sometimes my clit just goes on strike and I can’t cum for a bit. Leave her be for a while and see if she works up an appetite and releases the release a little easier and or faster. Also probably carrying that fear or anxiety might intensify the difficulty to achieve orgasm. Try to relax, give it a little time and worst case scenario you change medications to find a better fit for you. It will be ok, there are other options for medications if it is affecting you. I get it though. Orgasm is a huge relief and overall calming agent in life. It can be scary when it seems to malfunction. Mine has been stubborn at times and actually brought me to tears because I couldn’t achieve release, the bitch always eventually gives it up though. Haha

Comments are closed.